Korean J. Math.  Vol 22, No 2 (2014)  pp.339-348
DOI: https://doi.org/10.11568/kjm.2014.22.2.339

The Generalized Hyers-Ulam stability of additive functional inequalities in non-Archimedean $2$-normed space

Sewon Park, Changil Kim


In this paper, we investigate the solution of the following functional inequality
\|f(x)+f(y)+f(az), w\|\le \|f(x+y)-f(-az), w\|
for some fixed non-zero integer $a$, and prove the generalized Hyers-Ulam stability of it in non-Archimedean $2$-normed spaces.


stability, additive functional inequality, non-Archimedean space

Subject classification

39B72, 39B62, 12J25


Full Text:



T. Aoki, On the stability of the linear transformation in Banach space, J. Math. Soc. Japan. 2 (1950), 64–66. (Google Scholar)

W. Fechner, Stability of a functional inequalty associated with the Jordan-Von Neumann functional equation, Aequationes Math. 71 (2006), 149–161. (Google Scholar)

S. G ̈ahler, 2-metrische Rume und ihre topologische Struktur, Math. Nachr. 26 (1963), 115–148. (Google Scholar)

S. G ̈ahler, Lineare 2-normierte Rumen, Math. Nachr. 28 (1964), 1–43. (Google Scholar)

P. Gˇavruta, A generalization of the Hyers-Ulam-Rassias of approximatel additive mappings , J. Math. Anal. 184 (1994), 431–436. (Google Scholar)

A. Gil’anyi, Eine Parallelogrammgleichung ”aquivalente Ungleichung, Aequationes Math. 62 (2001), 303–309. (Google Scholar)

A. Gil’anyi, On a problem by K. Nikoden, Math. Inequal. Appl. 5 (2002), 701–710. (Google Scholar)

E. M. Gordji, M. B. Ghaemi, Y. Cho, and H. Majani, A general system of Euler-Lagrange-type quadratic functional equations in Menger Probabilistic non-Archimedean spaces, Abst. Appl. Anal. 2011 (2011). (Google Scholar)

K. Hensel, ber eine neue Begrndung der Theorie der algebraischen Zahlen, Jahresber, Dtsch. Math.-Ver. 6 (1897), 83–88. (Google Scholar)

D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA 27 (1941), 222–224. (Google Scholar)

Z. Lewandowska, Linear operators on generalized 2-normed spaces, Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 42 (1999), 353–368. (Google Scholar)

Z. Lewandowska, Bounded 2-linear operators on 2-normed sets, Glas. Mat. 39 (2004), 301–312. (Google Scholar)

M. S. Moslehian and T. H. Rassias, Stability of functional equations in non-Archimedean spaces, Applicable Anal. Discrete Math. 1 (2007), 325–334. (Google Scholar)

W. Park, Approximate additive mappings in 2-Banach spaces and related topics, J. Math. Anal. Appl. 376 (2011), 193–202. (Google Scholar)

C. Park, Y. Cho, and M. Han, Functional inequalities associated with Jordan-von Neumann type additive functional equations, J. Inequal. Appl. (2007). (Google Scholar)

C. Park, M. E. Gordji, M. B. Ghaemi and H. Majani, Fixed points and approx- imately octic mappings in non-Archimedean 2-normed spaces, J. Inequal. Appl. (2012). (Google Scholar)

T. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Am. Math. Soc. 72 (1978), 297–300. (Google Scholar)

S. M. Ulam, Problems in Modern Mathematics, Wiley, New York; 1964. (Google Scholar)

A. White, 2-Banach spaces, Math. Nachr. 42 (1969), 43–60. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr